Any advice please?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mangooost
New Member


Date Joined Aug 2010
Total Posts : 1
   Posted 8/29/2010 8:45 PM (GMT -7)   
Hi there,

I could really do with some advice.

A month ago I had what i thought was a virus- sore throat, mild fever, swollen glands, fatigue, conjuntivitis, dermatitis on my hands and I was breaking out in hives. Then I started getting pain in the joints of my fingers, hands and wrists. The other symptoms dissipated after about a week but the pain in my hands continued and I now have pain in fingers, hands, wrists, shoulders, knees and feet. I have also been getting very itchy skin and occassionally breaking out in an itchy lumpy rash on my legs.

My family doctor put me on diclofenac and prednisolone and ran blood tests. The tests came back with an ANA of 1:640, the other tests were clear, negative for other indicators such as rheumatoid factor. I see a rheumatologist tomorrow.


What do you think? and what should I be asking the doctor?

Many thanks.
Chris

Post Edited (mangooost) : 8/30/2010 8:24:59 PM (GMT-6)


Butterflake
Forum Moderator


Date Joined Jun 2006
Total Posts : 1547
   Posted 9/1/2010 5:34 AM (GMT -7)   
Hi Chris. I'm sorry no answered your post sooner. What did your rheumatologist say? Usually your rheumy will prescribe plaquenil as your first lupus drug. Please let us know how you're doing. Love, Butterflake

sonyalee
Regular Member


Date Joined Sep 2010
Total Posts : 51
   Posted 9/3/2010 2:37 PM (GMT -7)   
I have had lupus for about 5 yrs now and iit's has been quite a journey. For the past year and half i have been battling the skin issues. I have been broke out in what looks like hives for this time along with other issues. I have been given imuran, plaquinel, mobic, and vonos cream. the only one i'm not currently on is the imuran because it made the places on my upper arms develop sores. That cleared shortly after i stopped the imuran, but i still have the rash all over. literally it pretty much covers my whole body. I am going on my 3 wk of this round of prednisone i've seen some improvement but not much. I too,run a fever and have has sore throat and fatigue along with pain in my joints. I think the problems other than my rash comes from the systemic lupus. I wish i had a definate answer for you but so far in my dealings with lupus it seems like there isn't a definative answer on how to make it better. I think sometimes the dr.s struggle with the treatment the same as we do. I told my sister that sometimes it just feels like it's hit or miss with the treatment. I can say that since being on the plaquinel, mobic and ultram my joints and fatigue are much better. Please update us on how your appt. goes with your rhumy.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:19 PM (GMT -7)
There are a total of 2,733,371 posts in 301,110 threads.
View Active Threads


Who's Online
This forum has 151249 registered members. Please welcome our newest member, John's Mom.
274 Guest(s), 3 Registered Member(s) are currently online.  Details
bluelyme, ROXY68, roisin86


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer